# SDR CALA2023100602988

- Difficulty date: August 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737-900ER
- Aircraft serial: 33460
- Aircraft time: 48,635 hours, 17,112 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 141A74131
- Condition: Cracked
- Location: Sta.227.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB AT STA.227.8 IS BUCKED AND CRACKED BELOW WL180 AND O/B OF RBL 8.45. C/W AVO11125 REV A. REMOVED BUCKLED VERT. STIFFENER FROM DAMAGED BULKHEAD WEB AT REMOVED BUCKLED HORIZONTAL. STIFFENER FROM DAMAGED BULKHEAD WEB STA.227.8 AT STA.227.8 AVO 11140 STEP A.1.B ACCOMPLISHED HFEC OF TRIMOUT PER 737 NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. PERFORMED TRIMOUT OF BULKHEAD WEB PER AVO11140 REV.A STEP A..1 NEED TO ACCOMPLISH HFEC INSPECTION OF TRIMOUT PER AVO11140 REV.A NO DISTORTION OF WEB NOTED. STEP  A.1.B INSPECTION TO THE EDGES OF THE TRIM OUT PER STEP C.A.3.C. COMPLIED WITH HFEC OF TRIM OUT AREA NOSE W/W STA. 227.8 IAW NTM VERIFIED INSURANCE CUT IAW STEPS C.3.C. THRU C.3.I C/W AVO 11140B STEPS C.A. 5 IAW SRM51-00-06 PARA 3, NO DEFECTS VERIFIED METAL FOR REPAIR PARTS TO BE CORRECT REF AVO11140B STEP 6-51-00-00 P23  REF AVO 11140B STEP C.3.C NO CRACKS NOTED AT NOTED. C/W STEPS 6 AND 8 IAW NDTM6-51-00-00 P16. ALL HOLES ARE C.B.1 (RII) THIS TIME (RII) CLEAN, ROUND, AND CRACK FREE (RII) REMOVED ADDITIONAL FASTENERS AND PERFORMED ADDITIONAL DAMAGE PERFORMED .040 INSURANCE CUT TO TRIM OUT AS PER AVO11140 REV B REMOVED AND DISCARDED ITEMS IDENTIFIED ON AVO11140 REV B STEPS INSPECTION REQUIRED FOR AVO11140 REV B STEPS C.A.5,6 & 8.  NOTE VERIFIED SHEET ALUMINUM MATERIAL FOR REPAIR PARTS AS 0.032" TRIM OUT OF THE WEB AS SHOWN IN AVO11140 REV B STEPS C.A.1-3B. STEP C.A.C AND MET THE REQUIREMENTS OF STEPS C.A.D-I. NEED C.A.4 A-D. - STEP C.A.7 IS N/A DUE TO REMOVED FAS
